# SDR HEEA064759

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN SCREEN IS BLANK.  NO DISPLAY AND DATA BASE RACK CLIP BROKEN.
